# SDR UALA2012101205814

- Difficulty date: October 12, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 51,660 hours, 20,860 cycles
- Engine: Iae V2527A5
- System (JASC): 2550 · Cargo Compartments
- Part: Strip
- Condition: Unsecure
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BLOWOUT PANEL PROTECTIVE STRIP HANGING DOWN.  REMOVED AND REPLACED BLOW OUT PANEL AS PER MM.
